MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO DLX; CREO DLX THREADED LOCKING CAP

GLOBUS MEDICAL, INC. CREO DLX; CREO DLX THREADED LOCKING CAP
Model Number 1156.0010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation of the returned locking caps and rod was performed.The threads had signs of wear to due possible edge loading.It's possible that micro-motion within the construct due to the construct pulling out of bone, as well as extreme bends seen in the rod causing the locking caps to be edge loaded and not locking appropriately may have contributedto the reported issue.However, the exact cause cannot be determined.
 
Event or Problem Description
It was reported that the creo dlx locking cap had loosened approximately one week post-operatively.

Brand Name
CREO DLX
Common Device Name
CREO DLX THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18826161
Report Number3004142400-2020-00058
Device Sequence Number19575882
Product Code NKB
UDI-Device Identifier00889095782547
UDI-Public00889095782547
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1156.0010
Device Lot NumberBAW524SC, BAW543LC
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient RaceWhite